MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25022UX
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion located in the proximal obtuse marginal (om).The device was inspected with no issues noted.The lesion was not pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used.It was reported that stent deformation occurred in vivo during positioning/advancement.It was reported that while attempting to direct stent resistance was encountered at the lesion site so the device was removed so that the lesion could be dilated.It was noted that there was also resistance taking the stent back into the guide.The stent was not implanted.The procedure was completed using a 2.5 x 18 mm non-medtronic stent.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: a kink was evident to the hypotube.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 16th to 20th distal stent wraps with struts raised and stretched.No deformation was evident to the distal tip.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8901093
Report Number9612164-2019-03446
Device Sequence Number13516416
Product Code NIQ
UDI-Device Identifier00643169556829
UDI-Public00643169556829
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Catalogue NumberRONYX25022UX
Device Lot Number0008997546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1